uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Weighted norm inequalities for pseudo-pseudodifferential operators defined by amplitudes
2010 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 258, no 12, 4183-4209 p.Article in journal (Refereed) Published
Resource type
Text
Place, publisher, year, edition, pages
2010. Vol. 258, no 12, 4183-4209 p.
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:uu:diva-286474DOI: 10.1016/j.jfa.2010.03.013OAI: oai:DiVA.org:uu-286474DiVA: diva2:975140
Available from: 2016-09-28 Created: 2016-04-20 Last updated: 2017-11-21

Open Access in DiVA

No full text

Other links

Publisher's full texthttp://dx.doi.org/10.1016/j.jfa.2010.03.013

Search in DiVA

By author/editor
Staubach, Wolfgang
In the same journal
Journal of Functional Analysis
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 159 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf